CROCIN 240 DS SUSPENSION MIXED FRUIT PACK OF 2

(bottle of 60 ml Suspension)

Glaxo SmithKline Pharmaceuticals Ltd

Rs.92.94 Rs.93.88 1% Off

Note:Availability of this product will assure once the Pharmacy partners is confirmed.

PRODUCT DETAILS

Crocin DS Suspension contains Paracetamol I.P. 240 mg as active ingredient.
 
Key benefits of Crocin DS Suspension:
Act as an analgesic and antipyretic.
 
Dosage:
For age 5 – 12 Years:
For 10 - 12kg weight: 3.1 – 3.8 Dose(ml)
For 12 - 14kg weight: 3.8 – 4.4 Dose(ml)
For 14 - 18kg weight: 4.4 – 5.6 Dose(ml)
18 - 20  kg weight : 5.6 – 6.3 Dose(ml)
20 - 25  kg weight :  6 - 8 Dose(ml)
25 - 32  kg weight : 8 – 10 Dose(ml)
32 - 40 kg weight : 10 - 13 Dose(ml)
40 - 45 kg weight : 13 –14 Dose(ml)
 
Safety Information:
In each case, not more than 4 doses in any 24 hour period or as directed by the physician. Minimum dosing interval: 4 hours. Maximum daily dose: 60 mg/kg presented in divided doses of 15 mg/kg throughout the 24 hour period. Do not administer for more than 48 hours without doctor’s advice. Parental Advice: Should not be used along with other paracetamol-containing products; contraindicated in patients with known paracetamol hypersensitivity, seek medical advice if the patient is suffering from liver or kidney impairment. Overdose may be injurious to the liver, immediate medical management is required in the event of overdose, even if symptoms of overdose are not present.
 
Use under medical supervision.
Crocin 240 DS Suspension Mixed fruit Pack of 2